Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

At age 64 I started on a PPI drug. Within

At age 64 I started on a PPI drug. Within nine months I began to see two major side efffcts. I was losing hair very rapidly and I could not sleep well. I stopped the PPI drugs cold turkey and still six years later my hair has not grown back. These drugs should be labeled that they cause hair loss. I am readying many accounts of hair loss from PPIs. Shameful!!!!!!
Wed, 3 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I ve had GERD symptoms (chronic heartburn , excessive salivation , frequent hiccups, uncomfortable swallowing , nausea, occasional vomiting, etc.) which are extremely exacerbated by exercise for a few years now. I started taking Omeprazole (20 mg before breakfast, 40 mg before dinner) a year and a half ago and it s barely helped my symptoms, if at all. I had an upper GI endoscopy last spring which was normal, an esophageal motility test this summer which revealed a weak lower esophageal sphincter (LES) thus indicating GERD, and a gastric emptying study which just came back normal as well. I m only 17 and am not a drinker or a smoker, and I understand it s rare for someone my age to have such intense symptoms. I am a two-sport varsity athlete, so I frequently come home from practice feeling really sick with GERD symptoms and its certainly worsened lately (could be due to stress) which makes homework and daily life difficult, especially in the evening. Recently, I got back an EKG possibly indicating Wolff-Parkinson-White so I m waiting for further results from my holter monitoring for the verdict on that. I doubt that s related, but just thought I d mention it in case I m missing some kind of connection. I m considering switching meds to another PPI or H2 blocker or something. Any other further advice would be much appreciated! Thanks!

doctor1 MD

Hi I ve gastritis symptoms for almost an year like shortness in breath, burning sensation in throat, indigestion . I went through blood tests (normal), chest X-ray (normal) endoscopy almost months back and it reported Mild fundal gastritis . Though my doctor prescribed the H-pylori and PPI drugs (took almost for 2 months), I ,m finding the symptoms again. Both my general physician and Gastroenterologist says everything is normal. I don t know what to do.

doctor1 MD

My father is 64 years old, he underwent PPI due to slow heart rate in Dec 2008. he is known HTN, and DVT in left leg (since 2000). he was also discovered with VT & hypothyroidism in 2008 for which he has been using medicines cardarone 100mg (alternate days), selomax 50 (5 days/week), warf 5 mg 5 days & 2 mg 2 days a week,rosuvas 10 mg(daily), thyronorm 50 mg. recently he was admitted in hospital due to SOB and discomfort. the device checkup revealed high heart beat around 115-120. He was kept in hopital in HDU to bring down the heart rate around 90-98. ECG concluded mildly dilated LV with global hypokinesia & severe LV systolic dysfunction (EF ~32%), grade IIIdiastolic (E/E 15). When doctor advised to undergo TEE, my father went for test and could not test as he found insertion of pipe caused breathing problem and inconvenience so he got scared and did not want to go for that test. At this point He was discharged from hospital saying discharged on patients request. he is prescribed with Acitrom 2 mg, cardarone 200 mg, thyronorm 50 mg, digoxin 0.25 mg, lasix 10 mg,Telma 40mg daily morning and rosuvas 10mg daily night. Though we came back home we are always worrying on the situation and we are unsure whether situation is really bad or fine. After 10 days we did PT Inr and result is 39.1 sec pt, Inr 3.03, control 13.2 s. I would like an advise what would be right action at this time, also suggest precautions

Loading Online Doctors....